Asymptotic expansions of densities of sums of random vectors without third moment
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- de Haan, L. & Omey, E. & Resnick, S., 1984. "Domains of attraction and regular variation in IRd," Journal of Multivariate Analysis, Elsevier, vol. 14(1), pages 17-33, February.
- Nagaev, Alexander V. & Zaigraev, Alexander Yu., 1998. "Multidimensional Limit Theorems Allowing Large Deviations for Densities of Regular Variation," Journal of Multivariate Analysis, Elsevier, vol. 67(2), pages 385-397, November.
More about this item
KeywordsAsymptotic expansion Characteristic function Potter bounds Regular variation;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:58:y:2002:i:2:p:167-174. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .